# SDR 07FDEA01218

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631182
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM HAS CORROSION ON TOP OF BEAM LOCATED AT BS 277, RBL 10.5.  REMOVED CORROSION, ALL WORK FOR BLEND WAS ACCOMPLISHED ON FED EX EA NR 7-5310-107004.
